RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2015, Volume 15, Issue 1, Pages 21–28 (Mi vngu359)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential identities for nonlinear equations with partial derivatives

Yu. E. Anikonovab, M. V. Neshchadimba

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: It is obtained new algebra-analytical presentations for solutions and coefficients of non-linear differential equations and systems of the second order with partial derivatives.

Keywords: inverse problems, nonlinear equations, presentations of solutions.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 1.3.1-2012
Междисциплинарный интеграционный проект СО РАН 44-2012


Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 215:4, 436–443

UDC: 517.95
Received: 09.09.2014

Citation: Yu. E. Anikonov, M. V. Neshchadim, “Differential identities for nonlinear equations with partial derivatives”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:1 (2015), 21–28; J. Math. Sci., 215:4 (2016), 436–443

Citation in format AMSBIB
\Bibitem{AniNes15}
\by Yu.~E.~Anikonov, M.~V.~Neshchadim
\paper Differential identities for nonlinear equations with partial derivatives
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2015
\vol 15
\issue 1
\pages 21--28
\mathnet{http://mi.mathnet.ru/vngu359}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 215
\issue 4
\pages 436--443
\crossref{https://doi.org/10.1007/s10958-016-2849-3}


Linking options:
  • http://mi.mathnet.ru/eng/vngu359
  • http://mi.mathnet.ru/eng/vngu/v15/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Anikonov, N. B. Ayupova, “Ray expansions and identities for the second order equations with applications to inverse problems”, J. Math. Sci., 231:2 (2018), 111–123  mathnet  crossref  crossref
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:125
    Full text:22
    References:32
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020